... success, but towards the end of the program I get very aggitated and nervous. Is there anything that I can take to relieve this condition?
You could ask your doctor to give you anti-anxiety medication to take for a few weeks until the nicotine is entirely out of your system.
Another alternative would be to taper more slowly... using gum or lozenges... but you MUST ask your doctor how to do this safely, because you could accidentally overdose on nicotine if you are not careful.
I found that the patch system, with the three doses (21mg, 14mg, 7mg) is too steep in the drop. No wonder it is hard to handle the drops when you switch steps. I'm not sure which step you are on, but in between drops you could use gum or a lozenge (use the smallest dose, 2mg) to take the edge off if you need to. You can even cut them in half over time.
But again, please discuss how to do this safely and effectively with your doctor. It would be really hard to figure out and administer this by yourself, and you should be safe.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Jun 2010 • 1 answer
Posted 17 Mar 2011 • 1 answer
Posted 12 Apr 2011 • 3 answers
Posted 22 Feb 2013 • 3 answers
Posted 10 Sep 2014 • 1 answer